So It was a couple days after I just got off my period. I started my period 12th of September and I got off that Friday the 16th and me and my boyfriend had sex that Sunday and we had the condom on, but it ended up breaking. He didn't know and a couple hours later we went to the Pharmacy and bought Plan B, I took it maybe 3 hours later and it has been the 3rd day now. I'm scared, because I just had my period this month usually I get my period around the middle of the month. I'm just experienced some tightness bellow my belly button. Can someone help me pleaseeeeee?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Posted 15 Dec 2014 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 14 Mar 2017 • 1 answer